THE OPTIMAL PORTFOLIO WEIGHTS USING THE PROPORTIONAL TYPE ESTIMATORS

Supandi, Epha Diana and Rosadi, Dedi and Abdurakhman, Abdurakhman (2017) THE OPTIMAL PORTFOLIO WEIGHTS USING THE PROPORTIONAL TYPE ESTIMATORS. Far East Journal of Mathematical Sciences, 101 (3). pp. 643-657. ISSN ISSN: 0972-0871

[img]
Preview
Text (THE OPTIMAL PORTFOLIO WEIGHTS USING THE PROPORTIONAL TYPE ESTIMATORS)
Far East Journal.pdf - Published Version

Download (160kB) | Preview
Official URL: http://www.pphmj.com

Abstract

Error estimation in both the expected returns and the covariance matrix hamper the construction of optimal mean-variance portfolio model. In order to overcome this problem, we consider the class of proportional type estimators. The sensitivity of the proposed estimators to errors is measured by the expected loss function (the risk function). The simulation study is conducted when multivariate returns are normally distributed and serially independent. Furthermore, simulation study is complemented by an investigation of the ex post excess returns for empirical datasets, i.e., average, standard deviation, Sharpe ratio, and utility. It turns out that the unbiased proportional estimator and the maximum likelihood estimator are underperformed compared to “the dominant” estimator.

Item Type: Article
Additional Information / Pembimbing: Prof Dedi Rosadi, Ph.D. UGM. Yogyakarta. Indonesia Dr. Abdurakhman, M.Si. UGM. Yogyakarta. Indonesia
Uncontrolled Keywords: Portfolio, error estimation, loss function
Subjects: Matematika
Divisions: Artikel (Terbitan Luar UIN)
Depositing User / Editor: Epha Diana Supandi
Date Deposited: 07 Jan 2020 13:30
Last Modified: 07 Jan 2020 13:30
URI: http://digilib.uin-suka.ac.id/id/eprint/37242

Actions (login required)

View Item View Item